# SDR AALA202509302822

- Difficulty date: September 3, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 53,260 hours, 21,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON CEILING PANEL IN AFT CABIN INOP. MAINTENANCE REPLACED EMERGENCY LIGHT ON AFT CELLING PANEL IAW AMM 33-51-11. OPS CHECK GOOD.
